# SDR DALA2023080706407

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,384 hours, 9,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FAP 2L DOOR CHK PRESSURE. CORRECTIVE ACTION: SVC'D 2L DOOR ASSIST BOTTLE, FAP MSG CLEARED. (4389226)
